Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in upper right abdomen. Due to gall bladder issues or pulled muscle?

This is the third day in a row that I have had a pain in my upper right abdomen . I only feel it when I take a deep breath or do certain workouts. It hurts enough that I have been cutting my workouts short or modifying them. I am optimistic that it might be a pulled muscle, but am fearful that it is my gull bladder . Any ideas what might be causing the pain?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Pain in the upper part of the abdomen on right side may be due to Gallbladder stones.It may also be due to kidney stones.
A simple Ultrasound abdomen will confirm the diagnosis.
If Ultrasound abdomen is normal,then it can be musculskeletal pain.
Please take anti inflammatory drug till Ultrasound abdomen is taken.
If you come back with the report,i will clarify
Wish you good health

Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor